Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

girlie

Member
  • Total Reviews

    0
  • Content Count

    78
  • Joined

  • Last visited

Community Reputation

7 Neutral

3 Followers

About girlie

  • Rank
    Junior Member

Recent Profile Visitors

3257 profile views
  1. Hmm, I wonder why we don't all suffer with the same symptoms after post Accutane! I do remember post Accutane for a short time, (maybe 6 months if memory serves correct) losing quite a bit of hair, but never made much difference to my thick hair, although I do remember getting worried at that point. After qabout 6 months to a year, it went back to normal, but I suffered from other sides Other than now having somewhat dry skin, which moisturisers fix, that is all that is left from the Acc
  2. hi sdro1243 I have a very dry scalp like you , and its flaky It goes through periods of dry and then oily with no flaking. weird. I think actually, its related to my sugar intake. I'm pretty sure I hav seborrheic dermatitis But I just wanted to tell you that, I don't think its a dry scalp- causing ur hairloss I have incredibly thick hair !! Even with the dry dry scalp, and flaking I lose a lot of hair, at least I think it is , but its still REALLY really thick I use to ha
  3. hi there camarozz thanks for ur feedback! when I said incredible I meant the information, (other than the acne vid) that she has presented different strokes for different folks I guess camarozz did u watch the Gregg braden vid I posted?
  4. Hi, Just discovered this woman who is a medical intuitive. she can see into the human body, into the organs etc etc Pls watch her acne/accutane vid that I am posting (only short on Accutane), and also the other vids her on how to overcome these traumatic experiences that we have drawn to ourselves She is incredible!!! There is also another man, Gregg braden on youtube, who shows how the chinese healers in Beijing are curing ppl of cancer within 3 mins, and there is live
  5. This woman is a medical intuitive, who can see within the human body and see exactly what is going on. this video is awesome, but I particularly love her philosophy and how to change the suffering in our life, not just acne, but to turn our lives around.
  6. Hi SBowlChica Could u tell me what you have been doing ? I also have dry skin via post Accutane P.S. for anyone out there who has Seborrheic dermatitis, I have been using pure cocoa butter on my face at night time, and its completely cleared it up. Not just on my face, but on my scalp too! I only use the cocoa butter on myface but with SD, once it flares, its like it spreads, so once I got my face clear, it automaticalloy cleared up the scap SD
  7. Oli Girl and LivetoRegret Also signed the petition. Thanks for the heads up LivetoRegret ! LivetoRegret Just wondering if you tried high doses of Vit D. I found it made a BIG difference to Accutane side effect I also found EPO v helpful in stopping the Accutane side effects. I am taking both now Oli Girl, Not sure if you saw my post to youon the Vit A cream ? Or anyone else who may know this? I really love the cream. It's making my skin soooo smooth. Thanks
  8. Hi OliGirl I was wondering if you could advise me on something. I used Accutane over 20 years ago now, and did experience long term affects from it, but most of them are now gone My question is I want to continue using an ointment/moisturiser called Infadolan, but it contains Vitamin A, specifically in the form of Retinyl Acetate. I have used it for a week, and its made my skin glow! I am really happy with it, but do you think I should stop as some of it MAY enter my bloodstream, alt
  9. Hi there bosnic I agree! I have been taking vit d supplements 2,000 per day and feel great! My SD is almost non existent now !! energy is great, skin better, mood better altho chico had mentioned to be careful with vit d cos its not removed from the body, but accumulates, just like what accutane did. but that doesnt sit right with me. altho chico is talking about the vit d supps, not the sun.
  10. IndigoRush You're so cute!! and you got a great personality too! and your teeth r sooo white! Great info and thanks for sharing.
  11. Thanks Chico! why would u avoid vit D? I mean, in the moisturiser/topical form? I had blood tests done three months ago, and was found to be very low in Vit D I was given Vit D supplements in oral form, and my health has improved vastly. My seborrheic dermatitis is at an all time low on my face, my scalp has cleared amazingly well, can't get over the improvementm and vit d supplementation is the only thing i have changed. Plus I have more energy too. I did try a dab of the inf
  12. I am not sure if anyone here may know about this, but i experienced Vit A toxicity many years ago, due Accutane.' Anyway, I have just ordered a Vitamin A and D moisturiser, through Sarah Vaughter site, and am wondering if maybe it's a bad idea to use it, because of the previous vit A toxicity to my body. I now have very little accutane long term effects left, other than mild seborrheic dermatitis. Would the Vit A in the moisturiser form, still absorb into on
  13. Hi Everyone: I took Accutane about 20 years ago now,and I was one of the many unlucky ones, who suffered terrible long term, side effects from the drug. I don't have many lingering side effects anymore, my skin is slightly fragile, I do get occasional seborrheic dermatitis. But that's the main thing. Also if I do eat alot of vegies high in Vit A, or juice lots of green (which contain Vit A) I dont do so good. Is it a bad idea to use a moisturiser with Vitamin A in it? It's called I
  14. About a year after stopping accutane usage Now my hair is sooo darn thick!! I have to think of methods to thin it out, no kidding. so some things can come back to normal after accutane usage, and others not back to the way they were. pls be careful of flaxseed oil efa's can perpetuate accutane long term affects.
  15. evelynn is it a dry scalp? applying coconut oil could work, and stop the itch. the itch may also be contributing to the hair loss (from accutane) I use that, and its awesome I also lost my hair initially, but then later, it did come back to normal
×